| Model Number |
ARC-1310K |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If additional information is obtained which changes the outcome of the investigation, a follow-up report will be filed.
Event or Problem Description
It was reported that during a surgery with the arcus staple system, the drill was tight in the drill guide and the drill guide bent.Drilling was able to be completed.A staple was placed and the surgeon attempted to use the staple inserter as a tamp.The surgeon could not re-engage the inserter with the staple.This occured with two different staples and inserters and the staple could not be fully seated against the bone.The surgeon removed the arcus staple and completed the surgery with a max vpc screw.There were no patient complications reported.